MathSciNet Relay Station
MathSciNet bibliographic data
MR1174481 (93j:57015) 57R20 (58B25 81T30)
McLaughlin, Dennis A. Orientation and string structures on loop space. Pacific J. Math. 155 (1992), no. 1, 143–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement